Non-Drowsy Original Prescription Strength
Well at Walgreens
Walgreens Pharmacist Recommended^
- Fexofenadine Hydrochloride Tablets USP, 180 mg Antihistamine
- Helps Relieve of Runny Nose, Sneezing, Itchy Nose or Throat & Itchy, Watery Eyes
- Indoor & Outdoor Allergies
- 24 Hour
- Compare to Allegra® Allergy Tablets Active Ingredient†
Walgreens Way to Well Commitment®
Support local preventive wellness with Walgreens. With each purchase of Walgreens Brand Health & Wellness Product, 1� goes to the Walgreens Way to Well Fund, up to $3 million annually.
This product meets the requirements of USP Dissolution Test 2
Made in India
^Walgreens Pharmacist Survey Study, November 2012
†This product is not manufactured or distributed by Chattem, Inc. (part of the Sanofi Group), distributor of Allegra Allergy Tablets. Allegra is a registered trademark of Aventisub II Inc.
100% Satisfaction guaranteed with all Walgreens products or your money back.